MAUDE Adverse Event Report: Essity HMS North America Inc. Playtex; Tampon

Essity HMS North America Inc. Playtex; Tampon
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter describes the incident with tampon, where the inserted tampon string was detached without any rips or tears and she already was experiencing vaginismus which made repested attempts at self-removal painful and unsuccessful.She had to go emergency room to get it removed by medical staff.

Brand Name
Playtex
Common Device Name
Tampon
Manufacturer (Section D)
Essity HMS North America Inc.
804 walker rd
dover DE 19904
Manufacturer Contact
vicki heath
804 walker rd
dover, DE 19904
MDR Report Key50015885
Report Number2515444-2026-70038
Device Sequence Number13199533
Product Code HEB
UDI-Device Identifier00078300081111
UDI-Public00078300081111
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K132819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient SexFemale